Existence and uniqueness of optimal consumption and portfolio rules in a continuous-time finance model with habit formation and without short sales
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Detemple, Jerome B & Zapatero, Fernando, 1991. "Asset Prices in an Exchange Economy with Habit Formation," Econometrica, Econometric Society, vol. 59(6), pages 1633-57, November.
- Hindy, Ayman & Huang, Chi-fu, 1993. "Optimal Consumption and Portfolio Rules with Durability and Local Substitution," Econometrica, Econometric Society, vol. 61(1), pages 85-121, January.
- Eichenbaum, Martin & Hansen, Lars Peter, 1990.
"Estimating Models with Intertemporal Substitution Using Aggregate Time Series Data,"
Journal of Business & Economic Statistics,
American Statistical Association, vol. 8(1), pages 53-69, January.
- Martin S. Eichenbaum & Lars Peter Hansen, 1987. "Estimating Models with Intertemporal Substitution Using Aggregate Time Series Data," NBER Working Papers 2181, National Bureau of Economic Research, Inc.
- G. Constantinides, 1990.
"Habit formation: a resolution of the equity premium puzzle,"
Levine's Working Paper Archive
1397, David K. Levine.
- Constantinides, George M, 1990. "Habit Formation: A Resolution of the Equity Premium Puzzle," Journal of Political Economy, University of Chicago Press, vol. 98(3), pages 519-43, June.
- Cox, John C. & Huang, Chi-fu, 1991. "A variational problem arising in financial economics," Journal of Mathematical Economics, Elsevier, vol. 20(5), pages 465-487.
When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:28:y:1997:i:2:p:187-205. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.